Popular Pages

Results 1 to 3 of 3

Thread: New to HCG Loading Day 1 and Feeling Nausea

  1. #1
    Junior Member
    Join Date
    Jul 2012
    Posts
    3

    New to HCG Loading Day 1 and Feeling Nausea

    Hi, just did my first injection today and I am supposed to be loading but I can't even fathom eating anything more than I have today.

    I do not feel well at all and I'm wondering if this is normal or not. I have a slight headache, and then I just feel nauseous.

    Has anyone else experienced this?

    Also, I had a little discomfort injecting and the area where I did it has been tender all day. Is that normal?

    Thanks!

  2. #2
    Junior Member
    Join Date
    Jul 2012
    Posts
    3
    Anyone?

  3. #3
    Member
    Join Date
    Jul 2012
    Posts
    59
    I didn't have any nausea on my two loading days, but right away on my first VLCD day I did and have every day since I started. I'm doing pellets so I imagine it takes longer to feel the effects then injections. I've been asking around if this is normal or not. My guess is yes, since it's a pregnancy hormone.
    Round 1
    load 254.5
    VLCD 1= 254.5
    VLCD 2= 250.8 =-3.7
    VLCD 3=247.8 =-3
    VLCD 4=246=-1.8
    VLCD 5=243.6=-2.4

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35